I am new to the world of melanoma and to this forum and hope to get better educated on the languaging and information on these subjects so that I ask appropriate questions.
My husband is on Day 11 of the standard dosing of Zelboraf/Cotellic for his Stage IV melanoma. 5 infusions of Opdivo failed to show any response. Today he woke up with a rash on his back, upper thighs and his face is red and puffy. We have left a message for his oncologist but I’m wondering what Over The Counter options are available to make him more comfortable?
Yes, but you should call your doctor and ask for their recommendation. Steroids may be indicated. Sometimes drugs like Zyrtec might help. But this rash can become more severe and I wouldn’t wait to ask professional advice. They may also have advised you about taking advil and/or tylenol to help with any fevers and possibly prevent that onset. There are a lot of side effects to these drugs and you should get advice about what to expect.
Viewing 2 posts - 1 through 2 (of 2 total)
The forum ‘Newly Diagnosed Stage III/IV’ is closed to new topics and replies.